# SDR AALA2023010677029

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 40,089 hours, 15,951 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5382
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT SMELLED SMOKE.   ELECTRICAL BURING  ODOR IN CABIN AFTER A LIGHTENING STRIKE OCCURED AT 9, 0000 FEET. THE ODOR WAS STRONGEST IN THE AFT GALLEY AREA. MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD AND DETERMINED THAT THA APU WAS THE SOURCE OF THE ODOR DUE TO EVIDENCE OF OIL AT AND AROUND THE APU INTAKE AREA.  (OPEN)
